# SDR DALA2021122007884

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 69,229 hours, 32,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 CRACK INDICATIONS FOUND IN RH AND LH CONTINTUITY FITTINGS, RH & LH FRONT WINDSHIELD, LWR POST CONNECTION. CORRECTIVE ACTION: COMPLIED WITH ERA 595321-14AD. (2055519)
